# SDR HAIGJQR0220

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Indicator
- Part number: 212075037113
- Condition: Failed
- Location: Cockpit
- Part time: 843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR HANGS UP ON START.  REPLACED WITH NEW PART.
